# SDR 9509449953

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  PERFORMED CHECK OF AUTO AND MANUAL PRESSURIZATION SYSTEM.  DISCREPANCY COULD NOT BE DUPLICATED.  AIRCRAFT RETURNED TO SERVICE.
